MathSciNet Relay Station
MathSciNet bibliographic data
MR1250775 (95e:41014) 41A15 (41A05 65D05 65D07)
Plonka, Gerlind; Tasche, Manfred Cardinal Hermite spline interpolation with shifted nodes. Math. Comp. 63 (1994), no. 208, 645–659.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement